Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20767
Title: 2 QUESTIONS ON SCALAR-REFLEXIVE RINGS
Authors: SNASHALL, N
First Published: 1-Dec-1992
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1992, 116 (4), pp. 921-927
DOI Link: 10.2307/2159468
ISSN: 0002-9939
Links: http://hdl.handle.net/2381/20767
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.